Change search
ReferencesLink to record
Permanent link

Direct link
Weighted multiplicative integral inequalities
Karlstad University, Faculty of Technology and Science, Department of Mathematics.
2006 (English)In: Journal of inequal pure, ISSN 1443-5756, Vol. 7, no 5, 169-175 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 7, no 5, 169-175 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-25724OAI: oai:DiVA.org:kau-25724DiVA: diva2:599503
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2014-02-17Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link